Bulletin of the American Mathematical Society

On the Kummer surface

W. V. Parker

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 38, Number 6 (1932), 403-408.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183495964

Mathematical Reviews number (MathSciNet)
MR1562408

Zentralblatt MATH identifier
0005.17601

Citation

Parker, W. V. On the Kummer surface. Bull. Amer. Math. Soc. 38 (1932), no. 6, 403--408. https://projecteuclid.org/euclid.bams/1183495964


Export citation

See also

  • This work is cited by: W. V. Parker. Addition formulas for hyperelliptic functions. Bull. Amer. Math. Soc., Volume 38, Number 12 (1932), 895--901.
  • Errata: Errata. Bull. Amer. Math. Soc., Volume 38, Number 12 (1932), 935--935.